Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diagnosed with Parkinson's, MRI normal, feel sleepy, act weirdly on taking Promipex, diagnosed to have cured. Suggestion?

was diagonalized to be suffering from early stage of Parkinson disease . The only symptom was minor shaking of hands while at rest and few occasions while holding a cup . MRI scan is normal. I was told to take Parkin tablets in the mornings and afternoons and Promipex 3 times a day. Promipex made me sleep and act strangely and talk unrelated topics twice and i have stopped it. I am fine now and my Neurologist says I am close to normal
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Probably the dose that you were given was too much for early Parkinson's disease. You had the side effects of these medications. If you are reasonably fine without medication then you need not start it now. In early parkinson's which is not interfering with your daily activities drugs are not required. All the drugs are for symptom improvement and are not curative so use them only when needed later. The medication can later be started in a lower dosage.
good luck.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor